RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 26, Issue 5, Pages 691–698 (Mi mz8446)  

This article is cited in 1 scientific paper (total in 1 paper)

Continuation of solutions of nonlinear equations with respect to a parameter

A. A. Fonarev

Moscow State Institute of Steel and Alloys

Full text: PDF file (662 kB)

English version:
Mathematical Notes, 1979, 26:5, 838–841

Bibliographic databases:

UDC: 517.948
Received: 05.09.1978

Citation: A. A. Fonarev, “Continuation of solutions of nonlinear equations with respect to a parameter”, Mat. Zametki, 26:5 (1979), 691–698; Math. Notes, 26:5 (1979), 838–841

Citation in format AMSBIB
\Bibitem{Fon79}
\by A.~A.~Fonarev
\paper Continuation of solutions of nonlinear equations with respect to a~parameter
\jour Mat. Zametki
\yr 1979
\vol 26
\issue 5
\pages 691--698
\mathnet{http://mi.mathnet.ru/mz8446}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=555020}
\zmath{https://zbmath.org/?q=an:0442.47042}
\transl
\jour Math. Notes
\yr 1979
\vol 26
\issue 5
\pages 838--841
\crossref{https://doi.org/10.1007/BF01159193}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979KA25000005}


Linking options:
  • http://mi.mathnet.ru/eng/mz8446
  • http://mi.mathnet.ru/eng/mz/v26/i5/p691

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Fonarev, “On a non-linear Dirichlet problem with a parameter”, Russian Math. Surveys, 37:3 (1982), 204–205  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:138
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020